# SDR GTIA9700219

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferentials
- Condition: Corroded
- Location: Bs 47/37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - NOSE WHEELWELL, FS 47 AND FS 37, CIRCUMFERENTIALS.  FASTENERS CORRODED, MARKED.  REMOVED SURFACE CORROSION IAW SRM SEC 51-10-3.  (X)
